# SDR SWAA2024072312975

- Difficulty date: July 15, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 33,548 hours, 16,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP DELAMINATED ON I/B END<[01] REMOVED; REPLACED; AND ADJUSTED R/H O/B AFT FLAP PER AMM 27-51-22.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-5.
